Just take carvedilol or clonidine if you want to lower effects of adrenaline/noradrenaline (anxiety, fast heartbeat, etc.). Benzos would also help this, and so would magnesium glycinate. SSRIs would reduce anxiety if you titrate your dose up very slowly so it is tolerable, and they could be taken with mirtazapine for less side-effects and better response.Hey guys! I'm tried Ropinirole ( because it's cheaper... ), and... wow, it's great, you know, I tried SSRI ( not tolerate it! ), tricylic, mianserin, and many other antidepressants, and I must say that combo of wellbutrin (150 mg), ropinirole and oxybutynin (anticholinergic drug, that slows my heart, stop sweating and make me more calm..., not sure how it's working, but I think it's because M3 acetylcholine antagonism), it's the best social anxiety combo for me !!! Sorry for my english, i'm from Poland but I want to share it with you. Maybe someone can use it Pozdro from Poland
Won't nootropics and supps like Piracetam, Choline, Huperzine A and Acetyl L-Carnitine help against the cognitive decline?I know that anticholinergics are bad. They can take you memory. There is study that say Oxybutynin decrease memory, and I want change it to glycopyrrolate (avert),that don't cross blood/brain barrier.
Ok thanks for the info. Reason i ask is because i want to try Oxy for facial blushing. On some blushingforums they say it helps a lot.Don't know, but anticholinergics block acetylcholine receptors, and Choline, ACL increase acetylcholine levels. Maybe Nootropics may help if they working on other rules, like piracetam? Oxybutynin is bad becauce it's blocking three M receptors, but it's cheap and available ( Ditropan ). Tricylic blocking mainly M1 receptors in brain, that's they can do excessive sweating, and all M3 blocking Oxybutynin is used in excessive sweating treatment. In Parkinsons, there is no dopamine, and too much acetylcholine, and that's why we have excessive sweating, seborrhea, drooling. M3 acetylcholine receptors respond for glands secretion. There is study on net that's say too much acetylcholine is one of the reasons of depression. Anticholinergics working on me, increase my mood, I think it's because, they somehow increase dopamine.
Yes my head turns bright red in the most 'normal' situations like somebody asking a question. The problem is not the blushing, but the fear of it.Facial blushing? So you are getting red in some situtations? Hmm, oxy stops sweating, so you can get red from getting up your temperature You know, I'm always white as a sheet I want to be red, but my blood cyrculation is bad. If you want to try Oxy, better is Avert! http://www.pharmacy.ca/cgi-bin/Phar...ntiperspirant&ORDER_ID=!ORDERID!&GETSPECIALS= you can buy it here
As for euphoria mentioning 5-HT2B, obviously he didn't mean that dopamine receptor agonists hit it.
Cabergoline and Pergolide...Yes I know, I only write that because old dopamine agonists hit 5-ht2b receptor and have heart disease risk.
If a drug is pleasurable enough, people have no trouble taking it for days on end (c.f. meth addicts).Not to mention nausea from D2/D3 receptor agonists. You'd need a reeeally high dose of a dopamine receptor agonist to cause psychosis by the way. D4 is also implicated, but apparently not D3. Personally, I'm not even sure if it'd be possible to take a dose high enough to cause psychosis on account of most dopamine receptor agonists' very long half-lives (which would make them last for days and make it impossible to sleep if such a dose were taken; hence, they're relatively non-addictive in nature) and tendency to induce severe nausea with such doses.
Looks like we'll need to find a 2B antagonist then.As for euphoria mentioning 5-HT2B, obviously he didn't mean that dopamine receptor agonists hit it. He was just making a point. Also, notably, the SSRIs have a very low risk of causing heart disease. In fact, no one has ever been reported to have developed cardiac fibrosis due to taking any SSRI or other antidepressant for that matter, with the notable exception of newborns in pregnant mothers taking such drugs. On the other hand, SSRIs have been associated with a significantly increased risk of heart disease in later life in people taking them for very long perioids of time.